# SDR SWAA2013012411795

- Difficulty date: January 7, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BS 1006-1020 WL 208 LBL 27 ON FLOOR STRAP.  REMOVED AND REPLACED STRAP IAW SRM AND DWG.
